Web Results

Side Effects of Depo-Provera (Medroxyprogesterone) Drug Center ...

www.rxlist.com/depo-provera-side-effects-drug-center.htm

Apr 17, 2015 ... Depo-Provera CI (medroxyprogesterone acetate) is a form of ... weight gain, nausea, stomach cramping/bloating, dizziness, headache, tiredness, ... drive, hot flashes, joint pain, or irritation/pain/skin changes at injection site.

Depo-Provera - this is my 2 nd depo shot I have been experencing a ...

www.drugs.com/answers/depo-provera-2-depo-shot-experencing-lot-cramping-918386.html

Jan 19, 2014 ... 3 Answers - Posted in: depo-provera, provera, depo, spotting, birth control - Answer: Yes, it is quite normal to feel cramping and spotting after ...

depo provera and cramping - MedHelp

healthquestions.medhelp.org/depo-provera-and-cramping

The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, ...

severe cramps and on depo shot...what does it mean | Birth Control ...

www.steadyhealth.com/topics/severe-cramps-and-on-depo-shot-what-does-it-mean

Sep 30, 2009 ... i have been on my period for 3 weeks now still currently on depo provera shot and having extremely severe abdominal pain for about 3 maybe ...

contraception.about.com/u/ua/depoprovera/depochoices.htm
Contraceptive injections , like the Depo shot , slowly release progestin into the blood stream, so many women prefer using Depo Provera because it's a more hassle-free hormonal birth control method that is effective and doesn’t require having to take a pill everyday (yo... More »
By Dawn Stacey M.Ed, LMHC, About.com Guide

5 Ways to Deal With Depo-Provera Side Effects | LIVESTRONG.COM

www.livestrong.com/article/11688-deal-with-depoprovera-side-effects/

Jul 28, 2015 ... Depo-Provera, also known as medroxyprogesterone acetate, is a highly ... Given every 3 months as an injection into the patient's muscle, this ...

What Are Depo Provera Side Effects? - Contraception - About.com

contraception.about.com/od/depoprovera/tp/Common-Depo-Provera-Side-Effects.htm

Each Depo Provera shot slowly releases medroxyprogesterone acetate and can .... Decreased libido; Leg cramps; Pelvic pain; Backache; Breast pain; Hair loss ...

Depo-Provera: Quarterly Contraception - Women's Health - About.com

womenshealth.about.com/cs/birthcontrol/a/bircntrldepopro.htm

Dec 18, 2014 ... The contraceptive protection of the Depo-Provera shot can be stopped at any time by simply not getting the next ... Stomach pain or cramps

Spotting and cramping on depo - Doctor answers on HealthcareMagic

www.healthcaremagic.com/search/spotting-and-cramping-on-depo

I've been on the depo shot for 8 months now and I've never spotted before except once when I first started and now I've been spotting and cramping for 4 straight ...

Cramping & return of fertility after Depo shot? - BabyCenter

community.babycenter.com/post/a31783977/cramping_return_of_fertility_after_depo_shot

Feb 20, 2012 ... I have had NO period while on the Depo-Provera shot at all during the entire ... had really bad cramping and backaches after coming off the shot?

Popular Q&A
Q: Are cramps in between depo shots normal.
A: Some women report cramping on Depo Provera. If it is severe, is worse with sex, or is accompanied by fever or unusual vaginal discharge, see your health care pr... Read More »
Source: www.answers.com
Q: Can you get stomach cramps on the depo shots.
A: I've been on the depo shot for a year now. I do get some cramps, expecially around the time I'm supose to have a period. Read More »
Source: www.answers.com
Q: Is it normal to get cramps after a depo shot?
A: I got my first shot about a month ago and have had cramps every day since about 2 days after I got the shot. I can not wait for it to wear off.I will not be get... Read More »
Source: answers.yahoo.com
Q: Do you have cramping when on depo shot?
A: This could be because your body's hormones adjusting to depo. Most women get this any kind of hormonal imbalances. When a person use a birth control for the fir... Read More »
Source: answers.yahoo.com
Q: Is it normal to have bad cramps while on the depo shot?
A: Cramping has been reported in people on the depo shot. As long as you aren't experiencing any other symptoms you should be fine. See a doctor if this Read More »
Source: www.chacha.com